Sunday, 05 December, 2021

Paracetamol Tablets : Uses | Side Effects | Interactions


What is paracetamol ?

Paracetamol (acetaminophen) is an agony reliever and a fever reducer. The specific instrument of activity of isn’t known.

Paracetamol is utilized to treat numerous conditions like migraine, muscle hurts, joint inflammation, spinal pain, toothaches, colds, and fevers. It calms torment in gentle joint pain however has no impact on the basic aggravation and expanding of the joint.

Paracetamol may likewise be utilized for different purposes not recorded in this medicine direct.

Alerts

There are numerous brands and types of paracetamol accessible and not all brands are recorded on this handout.

Try not to utilize a greater amount of this drug than is suggested. An excess of paracetamol can cause genuine mischief. The greatest measure of paracetamol for grown-ups is 1 gram (1000 mg) per portion and 4 grams (4000 mg) each day. Taking more paracetamol could make harm your liver. In the event that you drink in excess of three mixed refreshments each day, converse with your PCP prior to taking paracetamol and never utilize multiple grams (2000 mg) each day.

Try not to utilize this drug without first conversing with your PCP in the event that you drink in excess of three mixed refreshments each day or on the off chance that you have had alcoholic liver illness (cirrhosis). You will be unable to utilize paracetamol .

Prior to utilizing paracetamol , tell your primary care physician in the event that you have liver infection or a past filled with liquor abuse.

Try not to utilize some other over-the-counter hack, cold, sensitivity, or agony medicine without first asking your primary care physician or drug specialist. Paracetamol is contained in numerous mix medications. On the off chance that you utilize certain items together you may coincidentally utilize a lot paracetamol . Peruse the mark of some other medication you are utilizing to check whether it contains paracetamol, acetaminophen or APAP. Abstain from drinking liquor while taking this prescription. Liquor may expand your danger of liver harm while taking paracetamol .

How should I use paracetamol ?

Employments

This medication is utilized to get gentle moderate agony (from migraines, feminine periods, toothaches, spinal pains, osteoarthritis, or cold/influenza a throbbing painfulness) and to diminish fever.

Instructions to utilize Paracetamol Tablet

Accept this item by mouth as coordinated. Follow all bearings on the item bundle. On the off chance that you have any inquiries, ask your primary care physician or drug specialist.

There are numerous brands and types of acetaminophen accessible. Peruse the dosing directions cautiously for every item on the grounds that the measure of acetaminophen might be diverse between items. Try not to take more acetaminophen than suggested. (See likewise Warning area.)

In the event that you are offering acetaminophen to a kid, be certain you utilize an item that is intended for kids. Utilize your youngster’s weight to track down the correct portion on the item bundle. On the off chance that you don’t have the foggiest idea about your youngster’s weight, you can utilize their age.

For suspensions, shake the drug a long time before each portion. A few fluids don’t should be shaken before use. Follow all headings on the item bundle. Measure the fluid prescription with the gave portion estimating spoon/dropper/needle to ensure you have the right portion. Try not to utilize a family spoon.

For quickly dissolving tablets, bite or permit to break down on the tongue, at that point swallow with or without water. For chewable tablets, bite altogether prior to gulping.

Try not to pound or bite expanded delivery tablets. Doing so can deliver the entirety of the medication without a moment’s delay, expanding the danger of results. Likewise, don’t part the tablets except if they have a score line and your PCP or drug specialist advises you to do as such. Gulp down the entire or split tablet without squashing or biting.

For bubbly tablets, disintegrate the portion in the suggested measure of water, at that point drink.

Agony meds work best in the event that they are utilized as the main indications of torment happen. On the off chance that you stand by until the side effects have deteriorated, the drug may not fill in also.

Try not to take this prescription for fever for over 3 days except if coordinated by your primary care physician. For grown-ups, don’t take this item for torment for over 10 days (5 days in youngsters) except if coordinated by your primary care physician. On the off chance that the kid has a sensitive throat (particularly with high fever, migraine, or sickness/regurgitating), counsel the specialist immediately.

Tell your PCP if your condition endures or deteriorates or on the off chance that you grow new manifestations. On the off chance that you figure you may have a genuine clinical issue, move clinical assistance immediately.

What happens if I miss a dose?

Since paracetamol is often used only when needed, you may not be on a dosing schedule. If you are using the medication regularly, use the missed dose as soon as you remember. If it is almost time for your next regularly scheduled dose, skip the missed dose and use your next dose as directed. Do not use extra medicine to make up for a missed dose.

What happens if I overdose?

Seek emergency medical attention if you think you have used too much of this medicine.

The first signs of an paracetamol overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

What should I avoid?

Do not use any other over-the-counter cough, cold, allergy, or pain medication without first asking your doctor or pharmacist. Paracetamol is contained in many combination medicines. If you use certain products together you may accidentally use too much paracetamol . Read the label of any other medicine you are using to see if it contains paracetamol, acetaminophen or APAP. Avoid drinking alcohol while taking this medication. Alcohol may increase your risk of liver damage while taking paracetamol .

Paracetamol side effects

Get emergency medical help if you have any of these signs of an allergic reaction to paracetamol: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have a serious side effect such as:

  • low fever with nausea, stomach pain, and loss of appetite;
  • dark urine, clay-colored stools; or
  • jaundice (yellowing of the skin or eyes).

This is not a complete list of paracetamol side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Dosing information

Usual Adult Paracetamol Dose for Fever:

General Dosing Guidelines: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours orally or rectally.

Paracetamol 500mg tablets: Two 500 mg tablets orally every 4 to 6 hours

Usual Adult Paracetamol Dose for Pain:

General Dosing Guidelines: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours orally or rectally.

Paracetamol 500mg tablets: Two 500 mg tablets orally every 4 to 6 hours

Usual Pediatric Dose for Fever:

Oral or Rectal:

<=1 month: 10 to 15 mg/kg/dose every 6 to 8 hours as needed.

>1 month to 12 years: 10 to 15 mg/kg/dose every 4 to 6 hours as needed (Maximum: 5 doses in 24 hours)

Fever: 4 months to 9 years: Initial Dose: 30 mg/kg (Reported by one study (n=121) to be more effective in reducing fever than a 15 mg/kg maintenance dose with no difference regarding clinical tolerance.)

>=12 years: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours.

Usual Pediatric Dose for Pain:

Oral or Rectal:

<=1 month: 10 to 15 mg/kg/dose every 6 to 8 hours as needed.

>1 month to 12 years: 10 to 15 mg/kg/dose every 4 to 6 hours as needed (Maximum: 5 doses in 24 hours)

Fever: 4 months to 9 years: Initial Dose: 30 mg/kg (Reported by one study (n=121) to be more effective in reducing fever than a 15 mg/kg maintenance dose with no difference regarding clinical tolerance.)

>=12 years: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours.

What other drugs will affect paracetamol ?

There may be other drugs that can interact with paracetamol . Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.

0 comments on “Paracetamol Tablets : Uses | Side Effects | Interactions

Leave a Reply

Your email address will not be published. Required fields are marked *

December 2021
M T W T F S S
 12345
6789101112
13141516171819
20212223242526
2728293031